ArticleDEN open2027
Delayed Gastric Bleeding in a Patient With Chronic Myeloid Leukemia: A Case of Post-Biopsy Bleeding.
Article in DEN open, 2027. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 76-year-old man was referred to our hospital for evaluation of anemia. Although he was elderly (≥75 years), no apparent risk factors for bleeding during endoscopic biopsy, such as renal dysfunction or anticoagulant therapy, were identified. Upper gastrointestinal endoscopy revealed extensive atrophic gastric mucosa extending from the antrum to the gastric body. A biopsy was obtained from the atrophic mucosa in the antrum for histopathological evaluation after confirming a low risk of bleeding. Eight days after the initial endoscopy, the patient was hospitalized and started on nilotinib for chronic myeloid leukemia, which had been subsequently diagnosed. Gastrointestinal bleeding occurred 5 h after the initiation of nilotinib. Emergency endoscopy revealed a reddish polypoid lesion with active bleeding at the previous biopsy site. Endoscopic polypectomy was performed, and hemostasis was achieved. Delayed gastric bleeding after upper gastrointestinal endoscopic biopsy alone is extremely rare. Current guidelines in Japan state that tissue biopsy is acceptable when clinically indicated, even in patients receiving anticoagulant or antiplatelet therapy. Although no definitive cause was identified, myeloproliferative disorders are associated with bleeding tendencies due to coagulation abnormalities and drug-induced bleeding related to tyrosine kinase inhibitors such as dasatinib and nilotinib. These factors may have contributed to the delayed bleeding in this case. This case highlights the importance of careful follow-up after endoscopic biopsy in patients with underlying myeloproliferative disorders.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.